Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

27 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937484
Stationary solutions to the compressible Navier–Stokes system driven by stochastic forces
Breit D, Feireisl E, Hofmanová M, Maslowski B (2019)
Probability Theory and Related Fields 174(3-4): 981-1032.
PUB | PDF | DOI | Download (ext.)
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935409
Regularization by noise for stochastic Hamilton-Jacobi equations
Gassiat P, Gess B (2019)
PROBABILITY THEORY AND RELATED FIELDS 173(3-4): 1063-1098.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933242
Weak solutions for a stochastic mean curvature flow of two-dimensional graphs
Hofmanová M, Röger M, von Renesse M (2016)
Probability Theory and Related Fields 168(1-2): 373-408.
PUB | PDF | DOI | Download (ext.) | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904070
Optimal bounds for convergence of expected spectral distributions to the semi-circular law
Götze F, Tikhomirov A (2016)
PROBABILITY THEORY AND RELATED FIELDS 165(1-2): 163-233.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660829
On parabolic inequalities for generators of diffusions with jumps
Bogachev VI, Röckner M, Shaposhnikov SV (2014)
Probability Theory and Related Fields 158(1-2): 465-476.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681719
Fisher information and the central limit theorem
Bobkov SG, Chistyakov GP, Götze F (2014)
Probability Theory and Related Fields 159(1-2): 1-59.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635882
Asymptotic expansions in the CLT in free probability
Chistyakov G, Götze F (2013)
Probability Theory And Related Fields 157(1-2): 107-156.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454846
Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case
Barbu V, Röckner M, Russo F (2011)
Probability Theory and Related Fields 151(1-2): 1-43.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633336
Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity
Röckner M, Zhang X (2009)
Probability Theory and Related Fields 145(1-2): 211-267.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596324
N/V-limit for stochastic dynamics in continuous particle systems
Grothaus M, Kondratiev Y, Röckner M (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 121-160.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Independence of linear forms with random coefficients
Chistyakov G, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 1-24.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596320
Concentration inequalities and limit theorems for randomized sums
Bobkov SG, Götze F (2007)
PROBABILITY THEORY AND RELATED FIELDS 137(1-2): 49-81.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605208
Strong solutions of stochastic equations with singular time dependent drift
Krylov NV, Röckner M (2005)
Probability Theory and Related Fields 131(2): 154-196.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608103
Distribution of the shape of Markovian random words
Chistyakov G, Götze F (2004)
PROBABILITY THEORY AND RELATED FIELDS 129(1): 18-36.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609491
Phase transition and critical behavior in a model of organized criticality
Biskup M, Blanchard P, Chayes L, Gandolfo D, Krüger T (2004)
PROBABILITY THEORY AND RELATED FIELDS 128(1): 1-41.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609739
Rate of convergence to the semi-circular law
Götze F, Tikhomirov A (2003)
PROBABILITY THEORY AND RELATED FIELDS 127(2): 228-276.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613192
Singular dissipative stochastic equations in Hilbert spaces
Da Prato G, Röckner M (2002)
Probability Theory and Related Fields 124(2): 261-303.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Elliptic equations for measures on infinite dimensional spaces and applications
Bogachev VI, Röckner M (2001)
Probability Theory and Related Fields 120(4): 445-496.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619467
Ray Hölder-continuity for fractional Sobolev spaces in infinite dimensions and applications
Ren J, Röckner M (2000)
Probability Theory and Related Fields 117(2): 201-220.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0178-8051

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung